# SDR USAAD96044

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47054
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Actuator
- Part number: 54447222
- Condition: Inoperative
- Location: Outflow Vlv
- Part time: 35,344 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT 366 - PIT-STL - DURING CRUISE AT FL 210, CABIN ALTITUDE CLIMBED TO 11,000 FEET.  STOPPED CABIN AT 12,000 FEET, DESCENDED TO 10,000 FEET.  CABIN PRESSURIZATION WORKED IN MANUAL MODE.  REPLACED OUTFLOW VALVE ACTUATOR.  (M)
